# SDR CALA2025022402423

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N2846U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64990
- Aircraft time: 30,547 hours, 3,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421FS
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND THE EMERGENCY LIGHT BROKEN AT 55G. REPLACED EMERGENCY LIGHT ASSY AND CONDITION CHK OK.  RPL'D LT AY & CHKD OK.
